# SDR FDKA200804165

- Difficulty date: April 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,665 hours, 15,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 5996 MCO-LIT (0735 PHX LCL).  OVERHEAD EMERGENCY LIGHT ROW 12 INOP.  MX RECONNECTED CONNECTOR, OPS GOOD.
